A differential quadrature algorithm for simulations of nonlinear Schrodinger equation


Korkmaz A., Dag İ.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.56, no.9, pp.2222-2234, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 9
  • Publication Date: 2008
  • Doi Number: 10.1016/j.camwa.2008.03.047
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.2222-2234
  • Keywords: Differential quadrature method, Nonlinear Schrodinger equation, Soliton, Bound state, Birth of soliton, DISTRIBUTED SYSTEM EQUATIONS, SPLINE FINITE-ELEMENT, SOLITON, INSIGHTS, WAVES, MEDIA

Abstract

Numerical simulations of Nonlinear Schrodinger Equation are studied using differential quadrature method based on cosine expansion. Propogation of a soliton, interaction of two solitons, birth of standing and mobile solitons and bound state solutions are simulated. The accuracy of the method (DQ) is measured using maximum error norm. The results are compared with some earlier works. The lowest two conserved quantities are computed numerically for all cases. (C) 2008 Elsevier Ltd. All rights reserved.